# SDR CALA9800271

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Beam
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP BEAM CORRODED AT STA 229, LONGERON 18L.  REPAIRED IAW ECRA 5310-03678.
